# SDR DALA2021031501467

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 94,381 hours, 12,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Damaged
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT OVER-WING SLIDE DEPLOYMENT, MAINTENANCE FOUND LT OVER-WING INFLATION BOTTLE TRIGGER CABLE BALL BELOW RETAINER SPRING AND REPLACED LT OVER-WING SLIDE BOTTLE. (LP 7697987)
